# SDR UIEA2011032500174

- Difficulty date: March 25, 2011
- Submitted: April 2, 2011
- Operation: Air carrier
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Aircraft time: 54,065 hours, 9,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK OF THE DATUM ACFT, DELAMINATION DAMAGE WAS FOUND ON L/E OF THE LT OTBD MID FLAP (PN 65B01925-309C, SN 000474).  DELAMINATION MEASURES 3" X 2" AND 3" X 1.5" LOCATED IN DISTANCE OF 180" AND 186" FORM INBD EDGE OF THE MID FLAP.  (REPAIR WAS ACCOMPLISHED IAW SRM 51-70-07, PARA 5A, FIG 5.
